| Catalog Number |
6802892 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation determined that higher than expected vitros intact pth (ipth) results were obtained from american proficiency institute (api) proficiency samples when tested on a vitros xt7600 integrated system in conjunction with a vitros ipth reagent.A definitive assignable cause for the higher-than-expected vitros result could not be determined.Historical qc results leading up to the 23 aug 2024 api test event indicates the vitros ipth reagent lot: 1960 was performing as intended with regards to accuracy and precision.The cause of the issue with the initial testing of the api sample on (b)(6) 2024 remains unknown.The other vitros users in the program all returned acceptable results for the samples in question, ruling out the likelihood of a sample specific issue.The customer was not able to repeat the samples as they were outside api specified stability.There is also no indication of any instrument malfunction and unexpected instrument performance is not a likely contributor to the event.However, as precision testing was not performed at the time of the event, an instrument issue cannot be completely ruled out as contributing to the event.Continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros ipth reagent lot: 1960.
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros intact pth (ipth) results were obtained from american proficiency institute (api) proficiency samples when tested on a vitros xt7600 integrated system in conjunction with a vitros ipth reagent.Api sample ias-11 result of 184.9 pg/ml versus the expected result of 129.31 pg/ml api sample ias-12 result of 258.8 pg/ml versus the expected result of 185.53 pg/ml api sample ias-14 result of 348.9 pg/ml versus the expected result of 241.86 pg/ml api sample ias-15 result of 110.9 pg/ml versus the expected result of 78.02 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher-than-expected vitros ipth results obtained were from non-patient fluids and were reported to the proficiency provider.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).